Nontrivial solutions for a Robin problem with a nonlinear term asymptotically linear at -∞ and superlinear at +∞
Revista colombiana de matematicas, Tome 42 (2008) no. 2, pp. 101-126
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2008_42_2_a7,
title = {Nontrivial solutions for a {Robin} problem with a nonlinear term asymptotically linear at -\ensuremath{\infty} and superlinear at +\ensuremath{\infty}},
journal = {Revista colombiana de matematicas},
pages = {101--126},
year = {2008},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2008_42_2_a7/}
}
Nontrivial solutions for a Robin problem with a nonlinear term asymptotically linear at -∞ and superlinear at +∞. Revista colombiana de matematicas, Tome 42 (2008) no. 2, pp. 101-126. http://geodesic.mathdoc.fr/item/RCM_2008_42_2_a7/